Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volumes
Volume 6, Issue 1, 1--84
Articles: 1 - 9 XML export
A Risk Management Model For The Capacitated Continuous Location Allocation Problem
Author(s): M. S. Jabalameli, S. J. Hosseininezhad And S. G. Jalali Naeini
Pages: 1--12
Another Proof For The Existence Of Dominated Splitting For Robustly Ergodic Diffeomorphisms
Author(s): Alireza Zamani Bahabadi
Pages: 13-17
Common Fixed Point Theorems For A Pair Of Mappings In Complex-valued Metric Spaces
Author(s): R. K. Verma, H. K. Pathak
Pages: 18--26
Few Common Fixed Point Results For Weakly Commuting Mappings
Author(s): A. Choudhury, T. Som
Pages: 27--35
Application Of The Exact Operational Matrices Based On The Bernstein Polynomials
Author(s): K. Parand, Sayyed A. Kaviani
Pages: 36-59
Common Fixed Point Theorem For Expansive Mappings In G-metric Spaces
Author(s): R. K. Vats, S. Kumar, V. Sihag
Pages: 60--71
Fixed Point And Generalized Hyers-ulam-rassias Stability Of A Quadratic Functional Equation
Author(s): Ehsan Movahednia
Pages: 72--78
Sumudu Transform Method For Solving Fractional Differential Equations And Fractional Diffusion-wave Equation
Author(s): R. Darzi, B. Mohammadzade, S. Mousavi, R. Beheshti
Pages: 79-84
A New Neural Network Approach For Face Recognition Based On Conjugate Gradient Algorithms And Principal Component Analysis
Author(s): Hamed Azami, Milad Malekzadeh, Saeid Sanei
Pages: 166 - 175

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more